# SDR USAA040702

- Difficulty date: September 10, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Engine: Cfmint CFM563B2
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Structure
- Part number: 65C2584151
- Condition: Worn
- Location: Rudder
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER, 1 INCH LENGTH, WEAR WITH KNIFE EDGING, LOWER TR EDGE.  SCALED DAMAGE IAW EA79025.
